Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 114, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 8, 2012, 9:49 AM EST. It took effect at Nov 8, 2012, 1:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2012, 9:49 AM EST (14:49 UTC)
- In effect from
- Nov 8, 2012, 1:00 PM EST
- Expired
- Nov 9, 2012, 4:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
715 WHUS73 KAPX 081449 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 949 AM EST THU NOV 8 2012 LMZ323-341-342-344>346-082300- /O.NEW.KAPX.SC.Y.0114.121108T1800Z-121109T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 949 AM EST THU NOV 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
665 WHUS73 KAPX 082120 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 420 PM EST THU NOV 8 2012 LMZ323-341-342-344>346-090530- /O.CON.KAPX.SC.Y.0114.000000T0000Z-121109T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 420 PM EST THU NOV 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
918 WHUS73 KAPX 090329 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1029 PM EST THU NOV 8 2012 LMZ323-341-342-344>346-090900- /O.CON.KAPX.SC.Y.0114.000000T0000Z-121109T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1029 PM EST THU NOV 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 9:48 AM EST, 1 minute earlier.
Area forecast discussion, Nov 8, 9:48 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
948 AM EST THU NOV 8 2012
.SYNOPSIS...
ISSUED AT 309 AM EST THU NOV 8 2012
HIGH PRESSURE WILL REMAIN IN CONTROL OF NORTHERN MICHIGAN WEATHER
THROUGH EARLY FRIDAY...BRINGING VARIABLY CLOUDY WEATHER AND SLOWLY
MODERATING TEMPERATURES INTO THE 40S. THE WEATHER IS STILL LOOKING
TO TURN MORE ACTIVE BY LATER FRIDAY...AND ESPECIALLY OVER THE
WEEKEND AND INTO EARLY NEXT WORK WEEK...AS STRONG LOW PRESSURE MOVES
THROUGH THE REGION. PERIODIC CHANCES FOR RAIN ARE EXPECTED FRIDAY
NIGHT RIGHT THROUGH THE WEEKEND...WITH PRECIPITATION MIXING
WITH...AND EVENTUALLY CHANGING TO LIGHT SNOW SHOWERS BY MONDAY
NIGHT. LINGERING LAKE EFFECT SNOW SHOWERS EXPECTED TUESDAY...WITH
DRY WEATHER RETURNING FOR THE MIDDLE OF NEXT WEEK.
&&
.UPDATE...
ISSUED AT 938 AM EST THU NOV 8 2012
LOW CLOUD DECK HAS SPREAD ACROSS THE ENTIRE AREA THIS
MORNING...WITH CLOUD SHIELD EXTENDING ALL THE WAY WEST INTO
WISCONSIN. PREVIOUS FORECAST ON TRACK WITH PESSIMISTIC CLOUD
FORECAST TODAY...BASICALLY MOSTLY CLOUDY FOR EVERYONE. MAY SEE
SOME EROSION OF CLOUDS /AT LEAST SOME BREAKS/ IN DOWNSLOPE AREAS
THIS AFTERNOON AND POSSIBLY OVER WESTERN AREAS LATER TODAY AS WARM
AIR ADVECTION DEVELOPS. WILL BRING HIGH TEMPS DOWN 1-2 DEGF GIVEN
EXPANSIVE CLOUDS AND LOW NOVEMBER SUN ANGLE. STILL A FEW
SPRINKLES/FLURRIES OVER NORTHERN LAKE MICHIGAN INTO PORTIONS OF
EASTERN UPPER WITH LINGERING OVERLAKE INSTABILITY. CURRENT
FORECAST HAS THIS HANDLED WELL AND PLAN NO CHANGES.
UPDATE ISSUED AT 618 AM EST THU NOV 8 2012
SOLID OVERCAST SKIES CONTINUE TO MARCH EASTWARD AND WILL REACH FAR
NE LOWER 13Z THROUGH 15Z. ALL AREAS WILL LIKELY REMAIN OVERCAST FOR
MOST OF THE DAY. BREAKS IN THE OVERCAST STILL POSSIBLE ACROSS NE
LOWER THIS AFTERNOON...BUT CLOUD DECK IS RATHER HIGH FOR
DOWNSLOPING EFFECTS. PLUS...TYPICALLY IN COLD POOL/LOW OVERCAST
SITUATIONS...A SOLID OVERCAST MORE LIKELY OCCURS. HAVE THUS MADE
SKIES MORE 100 PERCENT CLOUDY...UNTIL WARM ADVECTION THIS
EVENING...INTO THE CLOUD LAYER ARRIVES. THIS WARM ADVECTION WILL
ARRIVE LATE THIS AFTERNOON ACROSS THE WESTERN CWA. ONGOING
FORECAST IS ON TRACK.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 309 AM EST THU NOV 8 2012
UPPER TROUGHING AND DEEP LOW PRESSURE OFF THE ATLANTIC COAST IS
PRODUCING QUITE THE STORM WITH HEAVY WET SNOWS AND RAIN. IN THE
MEANTIME...THE GREAT LAKES WAS UNDER HIGH PRESSURE THAT WAS SLOWLY
PUSHING EAST. INCREASING HEIGHTS ALOFT RIGHT NOW AHEAD OF A
SHORTWAVE DROPPING INTO SRN MANITOBA. SKIES WERE LITTERED WITH
CLOUDS. THE MAIN SHOW BEING A GROWING WESTERLY WIND DRAWING STRATUS
IN FROM LAKE MICHIGAN. ALSO...INCREASING MID AND HIGH CLOUDS ARE
STREAMING IN AHEAD OF THE MANITOBA WAVE. OF COURSE TEMPERATURES WERE
ALL OVER THE MAP...DUE TO CLEAR SKIES ACROSS NE LOWER AND CLOUDS
BLANKETING NW LOWER/EASTERN UPPER. READINGS RANGED FROM THE LOWER
20S TO THE MIDDLE 30S.
TODAY AND TONIGHT...NOTHING EXCITING. THE EASTWARD ADVANCING STRATUS
DECK WILL CONTINUE TO SWEEP INTO THE EASTERN CWA THROUGH EARLY AFTER
SUNRISE. SKIES WILL BE TOTALLY CLOUDY THROUGH MORNING...AND MUCH OF
THE AFTERNOON FOR A GOOD CHUNK OF THE CWA. THESE CLOUDS UPSTREAM
DIDN'T BREAK ALL DAY YESTERDAY...AND FCST SOUNDINGS SHOWING THE THIS
AMPLE LOW LEVEL MOISTURE IS STUCK UNDER THE INVERSION SUPPORTING A
SOLID DECK OF CLOUDS. DOWNSLOPING REGIONS...EVEN THOUGH WINDS ARE
RELATIVELY LIGHT...WILL LIKELY SEE SOME BREAKS THROUGH. THIS STRATUS
DECK EXTENDS WELL WELL BACK THROUGH WISCONSIN AND NRN IL. THE
WESTERN EDGE IS ERODING DUE TO WARM ADVECTION INTO THE CLOUD LAYER.
WE WONT HAVE THAT UNTIL LATE TODAY IN NW LOWER AND WESTERN CHIP AND
MACK COUNTIES. THIS WARM ADVECTION DEEPENS INTO THE LOWEST LEVELS OF
THE ATMOSPHERE THIS EVENING...TO WHERE THE LOWER CLOUDS WILL GET
EATEN AWAY. REGARDLESS...SKIES WILL CONTINUE TO BE ON THE CLOUDY
SKIES DUE TO THE AFOREMENTIONED MANITOBA SHORTWAVE AND EXPANSIVE MID
AND HIGH LEVEL CLOUDS. IN ADDITION...SLOWLY SOUTHWARD SINKING LOW
LEVEL TROUGH AXIS WILL LIKELY CONTAIN AT LEAST SOME LOWER CLOUD.
WITH RESPECT TO PRECIPITATION...THE ONLY ACTIVITY WILL BE A PERIOD
OF FLURRIES/SPRINKLES SCRAPING FAR NW LOWER AND INTO EASTERN UPPER
MICHIGAN DUE TO LINGERING OVERLAKE INSTABILITY...A SW/WSW WIND AND
THE LAKES ALREADY PRECONDITIONED WITH THIS PRECIP READILY SEEN ON
REGIONAL RADARS. THE CLOUDS WILL KEEP TEMPERATURES FROM RISING TOO
MUCH...DESPITE STRONG WARM ADVECTION. HIGHS IN THE MIDDLE 40S LOOK
GOOD. LOWS TONIGHT WILL BE HIGHLY DEPENDENT UPON THE THICKNESS OF
THE MID AND HIGH CLOUDS...WHICH DOESN'T LOOK ENTIRELY THICK. WILL
OFFER UP A 10-15 DEGREE DIURNAL SWING...OR SO. LOWS IN THE LOWER TO
MIDDLE 30S LOOKS GOOD.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 309 AM EST THU NOV 8 2012
MUCH TALKED ABOUT AND WELL ADVERTISED CHANGES TO A MILDER WEATHER
REGIME ALREADY UNFOLDING...WITH A QUICK AND DECISIVE RELAXATION TO
DOWNSTREAM BLOCKING ALLOWING MORE PACIFIC INFLUENCE TO OVERSPREAD
CENTRAL NOAM. AND THE PACIFIC LOOKS TO NOT DISAPPOINT...WITH
AGGRESSIVE FLOW PATTERN ON HEELS OF 120+ KNOT UPPER JET STREAK
CARVING OUT A DEEP WEST COAST TROUGH BY LATER THIS WEEK. NO
RELAXATION IN UPSTREAM FLOW PATTERN WILL FORCE A STEADY EAST
PROGRESSION TO THIS TROUGH...CROSSING THE CONUS OVER THE COURSE OF
THE WEEKEND INTO EARLY NEXT WEEK. COMBINE THIS WITH AN BURGEONING
AND UNINTERRUPTED WESTERN GULF OF MEXICO SURGE...AND OUR PATTERN
LOOKS LIKE AN INCREASINGLY WET AND MILD ONE FOR THE WEEKEND.
FORECAST CONCERNS CENTER ON THE ABOVE...SPECIFICALLY TEMPERATURE AND
RAIN TRENDS OVER THE WEEKEND INTO EARLY NEXT WEEK.
FLAT TOPPED RIDGING BUILDS STEADILY EAST INTO OUR AREA FRIDAY...AS
CENTRAL CANADA SHORTWAVE SENDS AN INCREASINGLY NONDESCRIPT COLD
FRONT/WIND SHIFT LINE INTO AND THROUGH OUR AREA. FORCING ALONG THIS
FRONT ANEMIC AT BEST...WITH QUICKLY DISSIPATING SURFACE CONVERGENCE
AND NON-EXISTENT MID AND UPPER LEVEL SUPPORT. COMBINE THIS WITH SLOW
TO GET ESTABLISHED NORTHERN LAKES MOISTURE ADVECTION...AND ODDS FOR
ANY RAINFALL APPEAR MINIMAL. MULTI-DAY TRENDS OF A DRY FORECAST
FRIDAY CONTINUE...WHICH ARE FURTHER REINFORCED BY RECENT MODEL
PROGS. H80-H70 CLOUD DECK LOOKS PRETTY AGGRESSIVE PER MOISTURE CROSS
SECTIONS/MODEL DERIVED SOUNDINGS HOWEVER...KEEPING SKIES ON THE
CLOUDY SIDE. DESPITE LIMITED SUN...GENERAL WAA PATTERN SHOULD ALLOW
TEMPERATURES TO REACH NEAR OR INTO THE LOWER 50S OVER MUCH OF
NORTHERN LOWER MICHIGAN. RAIN CHANCES BEGIN TO RAMP UP FRIDAY NIGHT
AS INTENSIFYING MID MISSISSIPPI VALLEY LOW LEVEL JET KICKS MOISTURE
ADVECTION INTO OVERDRIVE...WITH SUBSEQUENT FORCED ASCENT ALONG
DEVELOPING SOUTHERN/CENTRAL MICHIGAN WARM FRONT ALLOWING RAINS TO
DEVELOP. BEST MASS CONVERGENCE AND MOISTURE ADVECTION OVERLAP ACROSS
SOUTHERN AREAS LATE...AND THAT'S WHERE HIGHER POPS WILL RESIDE.
LOOKS INCREASINGLY LIKELY MUCH OF EASTERN UPPER REMAINS DRY THROUGH
THE OVERNIGHT. THESE TRENDS CONTINUE INTO SATURDAY AS WARM FRONT
BEGINS A MUCH MORE AGGRESSIVE PUSH NORTH IN RESPONSE TO LEE SIDE
CYCLOGENESIS AND FULL LATITUDE WESTERN TROUGH EASTWARD ADVANCE.
STRONG ISENTROPIC UPGLIDE VIA STOUT LOW LEVEL JET DYNAMICS SHOULD
CONTINUE TO KICK OFF RAINS...WITH TRENDS FOR STEADIEST AND HEAVIEST
RAINS BOWING NORTH WITH TIME INTO SATURDAY EVENING AS SURFACE WARM
FRONT DOES THE SAME. DO HAVE SOME CONCERN FOR EMBEDDED THUNDER AS
MID LEVEL LAPSE RATES INCREASE ON LEADING EDGE OF NORTHWARD
ADVANCING DRY SLOT. WILL KEEP MENTION OF POSSIBLE THUNDER HERE ONLY
AS SPECIFIC MU CAPE PROFILES DO NOT WARRANT AN INTRODUCTION INTO THE
FORECAST.
A TOUCH MORE UNCERTAINTY ENTERS THE PICTURE LATER SATURDAY NIGHT
INTO SUNDAY MORNING AS SAID DRY WEDGE ADVANCES NORTH AND FOCUS FOR
PRECIP TIES TO UPSTREAM WESTERN LAKES COLD FRONT. HONESTLY CAN'T
FIND TOO MUCH FOCUS FOR RAINS FOR THIS PERIOD WITH DYNAMICS ALL
FOCUSED TO OUR WEST. THAT SAID...PROXIMITY OF FRONTAL ZONE AND
POSSIBLE TIMING ADJUSTMENTS ARGUES AGAINST TRYING TO PINPOINT A DRY
PERIOD. LITTLE DOUBT THAT PARTS...IF NOT MUCH OF THIS TIME WILL
LIKELY BE DRY...JUST NOT ENOUGH TEMPORAL AND SPATIAL CONFIDENCE IN
EVOLUTION OF SHOWERS TO SHOW THIS TYPE OF SPECIFICITY IN THE
FORECAST. WILL TREND TOWARD SUCH...HOWEVER (A THOUGHT ALREADY PUT IN
PLACE BY PREVIOUS FORECASTER)...DROPPING THE SOUTHEAST HALF OF THE
AREA TO SLIGHT CHANCE POPS THE SECOND HALF OF SATURDAY NIGHT INTO
SUNDAY MORNING. WILL TENTATIVELY TREND TOWARD THE SLIGHTLY MORE
PROGRESSIVE COLD FRONT PASSAGE DISPLAYED ON THE 12Z ECMWF FOR LATER
SUNDAY INTO SUNDAY NIGHT. SEVERAL OTHER PROGS SUPPORT LOW PRESSURE
DEVELOPMENT ALONG THE FRONT AS SIGNIFICANT ENERGY ROUNDS BASE OF
APPROACHING TROUGH...FORCING IT TO TAKE ON NEGATIVE TILT
CHARACTERISTICS HEADING INTO EARLY NEXT WEEK. THIS EVOLUTION
COMPLETELY WITHIN THE REALM OF POSSIBILITY...BUT PREFER TO SIDE WITH
THE SLIGHTLY MORE PROGRESSIVE SCENARIO GIVEN NO RELAXATION IN
UPSTREAM FLOW REGIME. UPSHOT TO ALL THIS WILL BE RAINS ONCE AGAIN
OVERSPREADING THE AREA FROM WEST TO EAST LATER SUNDAY...AND
ESPECIALLY SUNDAY NIGHT...AS THE RATHER POTENT COLD FRONT MOVES
ACROSS. EXCELLENT ATTENDANT MOISTURE PLUME (PWAT VALUES AOA 1.25
INCHES PER EARLY PROGS) AND GOOD LIFT SHOULD BRING SOME DECENT
RAINS. MAY EVEN SEE ANOTHER THUNDER THREAT...BUT PREFER NOT TO GO
DOWN THAT ROAD JUST YET. LITTLE DOUBT SUNDAY WILL BE A WARM
ONE...WITH TEMPERATURES RUNNING SEVERAL DEGREES ABOVE NORMAL...WITH
READINGS TOPPING OUT NEAR 60 DEGREES SOUTH OF THE MIGHT MAC.
DEPENDING ON TIMING AND SHOWER/CLOUD COVERAGE (OR LACK
THEREOF)...EVEN THESE READING MAY BE A TOUCH CONSERVATIVE.
RATHER AGGRESSIVE POST-FRONTAL CAA DEVELOPS TO KICK OFF NEXT WORK
WEEK. GROWING OVER-WATER INSTABILITY AND SYNOPTIC SUPPORT VIA
PASSAGE OF TROUGH AXIS CONTINUES TO SUGGEST A PRETTY DECENT UPTICK
IN WEST TO NORTHWEST FLOW LAKE EFFECT PRECIP BY LATER MONDAY AND
MONDAY NIGHT. RAPIDLY COOLING PROFILES SUGGEST THIS WILL FALL MAINLY
IN THE FORM OF SNOW...ESPECIALLY MONDAY NIGHT. MAGNITUDE OF COOLING
AND ATTENDANT MID/UPPER LEVEL SUPPORT BOTH SUGGEST AT LEAST SOME
LIGHT SNOW ACCUMULATION IN FAVORED FLOW AREAS. PROGRESSIVE PATTERN
LOOKS TO KEEP GOOD LAKE EFFECT WINDOW PRETTY SHORT...WITH A RETURN
TO DRY WEATHER EXPECTED BY TUESDAY NIGHT AND WEDNESDAY. TEMPERATURE
DROP OFF BOTTOMS OUT ON TUESDAY...WHEN HIGHS MAY STRUGGLE TO GET OUT
OF THE 30S FOR MOST. SLOW MODERATION BEGINS ALREADY BY WEDNESDAY...
WITH READINGS RETURNING INTO THE LOWER 40S. LOOKING FURTHER
OUT...OVERWHELMING TREND IN BOTH HIGH RES GUIDANCE AND LOWER RES
ENSEMBLES FOR DEVELOPMENT OF A WELL DEFINED SPLIT FLOW REGIME ACROSS
NOAM. A WELL NORTHWARD DISPLACED NORTHERN STREAM FLOW ACROSS CENTRAL
CANADA SUGGESTS SIGNIFICANT COLD AIR INTRUSION INTO THE GREAT LAKES
COULD BE HARD TO COME BY HEADING THROUGH MID MONTH (AND PERHAPS
BEYOND). WE SHALL SEE.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 618 AM EST THU NOV 8 2012
A SOLID OVERCAST WILL PERSIST AT PLN/TVC/MBL FOR MOST OF THE
DAY...SAME IDEA AT APN WHEN IT ARRIVES (13Z). A SW FLOW OFF LAKE
MICHIGAN AND REMNANT LAKE INSTABILITY MAY BRING A TEMPORARY PERIOD
OF MVFR CIGS...OTHERWISE VFR EXPECTED. WARM ADVECTION INTO THE
CLOUDS WILL EAT AWAY AT THE LOWER CLOUD LATE THIS AFTERNOON
THROUGH THE EVENING...BUT MID/HIGH CLOUD WILL SWEEP IN ALOFT AHEAD
OF A DISTURBANCE. NO PRECIP IS EXPECTED OUTSIDE OF A CHANCE FOR
SPRINKLES OR FLURRIES THIS MORNING FOR NW LOWER.
WILL KEEP THE LLWS FOR TONIGHT...ALTHOUGH CONFIDENCE IS ON THE LOW
SIDE FOR THIS OCCURRENCE.
&&
.MARINE...
ISSUED AT 945 AM EST THU NOV 8 2012
WINDS THROUGH FRIDAY WILL BE LESS THAN ADVISORY CRITERIA...OUTSIDE
OF A BRIEF AND STRONG ENOUGH UPTICK THIS AFTERNOON AND TONIGHT.
THIS WILL OCCUR AHEAD OF A SOUTHWARD SINKING SFC TROUGH. WENT
AHEAD AND ISSUED A SMALL CRAFT ADVISORY FOR THIS TIME WITH LOW END
ADVISORY GUSTS EXPECTED OUT OF THE SW/WSW. THEN...THIS TROUGH AXIS
SLIDES IN OVER THE REGION FOR A LIGHTER WIND REGIME. THE MAIN
STORY CONTINUES TO BE THE STRENGTHENING PRESSURE GRADIENT OVER THE
WEEKEND. MORE OF A LOCK FOR ADVISORY LEVEL GUSTS ARE ANTICIPATED
DESPITE SOME STRONG WARM ADVECTION AND STABILIZING CONDITIONS.
MAYBE SOME GALES ACROSS THE NW LOWER NEARSHORES...BUT EXPECTATIONS
FOR ADVISORY LEVEL WINDS WILL BE MORE COMMON. PERIODS OF
RAIN...AND PERHAPS A THUNDERSTORM WILL ACCOMPANY THE WINDS.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM EST FRIDAY
FOR LMZ323-341-342-344>346.
LS...NONE.
&&
UPDATE...JK
SYNOPSIS...MB
SHORT TERM...SD
LONG TERM...MB
AVIATION...SD
MARINE...SDHazardous weather outlook, Nov 8, 3:17 AM EST, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 317 AM EST THU NOV 8 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 091130- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 317 AM EST THU NOV 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL LOWERCASE) SMD
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.